On zero-symmetric nearrings with identity whose additive groups are simple
Czechoslovak Mathematical Journal, Tome 74 (2024) no. 3, pp. 869-880 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

We investigate conditions on an infinite simple group in order to construct a zero-symmetric nearring with identity on it. Using the Higman-Neumann-Neumann extensions and Clay's characterization, we obtain zero-symmetric nearrings with identity with the additive groups infinite simple groups. We also show that no zero-symmetric nearring with identity can have the symmetric group ${\rm Sym}(\mathbb {N})$ as its additive group.
We investigate conditions on an infinite simple group in order to construct a zero-symmetric nearring with identity on it. Using the Higman-Neumann-Neumann extensions and Clay's characterization, we obtain zero-symmetric nearrings with identity with the additive groups infinite simple groups. We also show that no zero-symmetric nearring with identity can have the symmetric group ${\rm Sym}(\mathbb {N})$ as its additive group.
DOI : 10.21136/CMJ.2024.0086-24
Classification : 16Y30, 20B30, 20E06, 20E32
Keywords: infinite simple group; HNN extension; nearring with identity
@article{10_21136_CMJ_2024_0086_24,
     author = {Ke, Wen-Fong and Meyer, Johannes H. and Pilz, G\"unter F. and Wendt, Gerhard},
     title = {On zero-symmetric nearrings with identity whose additive groups are simple},
     journal = {Czechoslovak Mathematical Journal},
     pages = {869--880},
     year = {2024},
     volume = {74},
     number = {3},
     doi = {10.21136/CMJ.2024.0086-24},
     mrnumber = {4804964},
     zbl = {07953682},
     language = {en},
     url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0086-24/}
}
TY  - JOUR
AU  - Ke, Wen-Fong
AU  - Meyer, Johannes H.
AU  - Pilz, Günter F.
AU  - Wendt, Gerhard
TI  - On zero-symmetric nearrings with identity whose additive groups are simple
JO  - Czechoslovak Mathematical Journal
PY  - 2024
SP  - 869
EP  - 880
VL  - 74
IS  - 3
UR  - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0086-24/
DO  - 10.21136/CMJ.2024.0086-24
LA  - en
ID  - 10_21136_CMJ_2024_0086_24
ER  - 
%0 Journal Article
%A Ke, Wen-Fong
%A Meyer, Johannes H.
%A Pilz, Günter F.
%A Wendt, Gerhard
%T On zero-symmetric nearrings with identity whose additive groups are simple
%J Czechoslovak Mathematical Journal
%D 2024
%P 869-880
%V 74
%N 3
%U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0086-24/
%R 10.21136/CMJ.2024.0086-24
%G en
%F 10_21136_CMJ_2024_0086_24
Ke, Wen-Fong; Meyer, Johannes H.; Pilz, Günter F.; Wendt, Gerhard. On zero-symmetric nearrings with identity whose additive groups are simple. Czechoslovak Mathematical Journal, Tome 74 (2024) no. 3, pp. 869-880. doi: 10.21136/CMJ.2024.0086-24

Cité par Sources :